I am getting headache with molybdenum & panthetine

Home The Candida Forum Candida Questions I am getting headache with molybdenum & panthetine

This topic contains 2 replies, has 2 voices, and was last updated by  natmike5464 6 years, 4 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #92046

    natmike5464
    Member
    Topics: 6
    Replies: 17

    It also makes me very irritable… Should I continue?

    Right now I am doing a smaller version of the candida diet about to start soon to do it 100%.. I have been taking the moly for about 5 days now~ and notice I get bery very irritated. I am not sure if its the moly, ot he panthetine or both together///pls help?

    thanks

    #92072

    jameskep
    Participant
    Topics: 25
    Replies: 220

    Pantethine gave me gut irritation. Try each supplement alone so you can pinpoint the reaction from each one. Whenever I try a new supplement I always do it alone first thing in the morning to see how exactly my body reacts to it.

    #92079

    natmike5464
    Member
    Topics: 6
    Replies: 17

    Thanks James! DUh thats makes so much sense.. I am surely not making sense now..
    I will try them separately

Viewing 3 posts - 1 through 3 (of 3 total)

The topic ‘I am getting headache with molybdenum & panthetine’ is closed to new replies.